# SDR ASAA2022102540829

- Difficulty date: October 25, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 58,972 hours, 31,089 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 147A7501
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT RH CARGO RAIL AT STGR 24R FROM FS787 THRU FS847 CORRODED. GROUNDED - YES. REPAIRED AFT CARGO PIT RH CARGO RAIL IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3W-2" O-.070" R-.055" L-1" D-.017".
